Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  On Existence for Polynomial-Like Iterative Equations
 
 
Title: On Existence for Polynomial-Like Iterative Equations
Author: Zhang, Weinian
Appeared in: Results in mathematics
Paging: Volume 45 (2005) nr. 1-2 pages 185-194
Year: 2005
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands